MAUDE Adverse Event Report: KARL STORZ SE & CO. KG INNER CERAMIC INSULATION TUBE; RESECTOSCOPE SHEATH, INNER FIXED SHEATH

KARL STORZ SE & CO. KG INNER CERAMIC INSULATION TUBE; RESECTOSCOPE SHEATH, INNER FIXED SHEATH
Model Number 27040XB
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The ceramic tip fractured/broke from the sheath.The images showed that a ceramic beak was new and shinning and in dark color than the factory original, while the metal sheath looks aged and with dents.We believe the sheath was serviced by a third party, and the beak was replaced with a different ceramic material.
 
Event or Problem Description
Allegedly, during a urology procedure, the ceramic tip of the sheath broke.The pieces were retrieved, and the procedure was completed.

Brand Name
INNER CERAMIC INSULATION TUBE
Common Device Name
RESECTOSCOPE SHEATH, INNER FIXED SHEATH
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen, gm
MDR Report Key10870740
Report Number9610617-2020-00128
Device Sequence Number13758126
Product Code FBO
UDI-Device Identifier04048551076569
UDI-Public4048551076569
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K943668
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number27040XB
Device Catalogue Number27040XB
Device Lot NumberXX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/30/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/30/2020
Initial Report FDA Received Date11/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;